# SDR 2008UALA04210

- Difficulty date: August 10, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N528UA
- Make and model: Boeing 757222
- Aircraft serial: 25018
- Aircraft time: 58,216 hours, 21,548 cycles
- Engine: Pwa PW2037
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Fire Loop
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EICAS MSG - R ENG FIRE LP 1.  CREW COMMENTS:  R ENG FIRE LOOP 1.  FOUND CONNECTORS ON LOOP 1 VERY CONTAMINATED.  CLEANED BOTH CONNECTORS, RESISTANCE CHECKS WITHIN LIMITS.  MESSAGE CLEARED.  SYSTEM TESTS NORMAL.
